# SDR CKSA97333

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND FUSELAGE FRAME DENTED AND CRACKED IN RADIUS AT BS 1840 ABOVE S12RT.  INSTALLED DOUBLER REPAIR IAW B747 SRM 53-10-04 FIG 87, (7075-T6).  CORROSION TASK CARD NUMBER C53-210-01.  NON-ROUTINE TASK CARD NUMBER 108456.
